MathSciNet Relay Station
MathSciNet bibliographic data
MR277026 (43 #2763) 60.40
Ionescu Tulcea, A.; Ionescu Tulcea, C. Liftings for abstract valued functions and separable stochastic processes. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 13 1969 114–118.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement